MathSciNet Relay Station
MathSciNet bibliographic data
MR2672931 47J25 (47H09 47H10 65J15)
Li, Xi; Huang, Nan-jing; O'Regan, Donal Strong convergence theorems for relatively nonexpansive mappings in Banach spaces with applications. Comput. Math. Appl. 60 (2010), no. 5, 1322–1331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement